Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
172 Doctors are Online

Quit alcohol. Heart burns, milk intolerance, bloating, poor digestion and tiredness. What can help?

HELLO , DOCTOR ITS BEEN 7 MONTHS I QUIT ALCOHAL I USED IT FOR 3 YEAR REGULAR 7-8 DRINKS WITH 2 JUGS OF WATER AND MEAT AT NIGHT AND AFTER FINISH I WAY TO BED.AND NOW I AM FACING-- HEART BURN ,ACIDITY,MILK INTOLERENCE--I CANT HANDLE DAIRY ITEM & PROTEIN , GAS-BLOATING-POOR DIGESTION -GUTTS LEAKAGE TYPES OF PROBLEM. AND I VERY LAZY PERSON ...I FEEL TIRED QUICKLY...I CANT RISE EARLY, NO WALK,NO EXERCISE AND NO JOGING,PLZ ADVICE ME FOR THE BEST MEDICINE,THANKS
Asked On : Sat, 11 Aug 2012
Answers:  1 Views:  64
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Psychiatrist 's  Response
hi

heart burn is mostly due to alcohol induce gastritis, and gastritis is also one of cause of bloating and other symptoms.
use proton pump inhibitor with domperidone.
also use multi-vitamin for tiredness.
if tiredness is due to sleep disturbance then use benzodiazepine (lorazepam ) for it.
Answered: Wed, 3 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor